As I write this I am now in day 4 of taking mirtazapine. I had tried this for a short period about a year ago but although I remember little about it I obviously had enough side effects to come off it quickly. My GP is also trying to get a psych review brought forward as the NHS is struggling to cope with demand as usual.
one thing is for sure it made me very spacey for a couple of days this time. A bit of nausea and dry mouth as well but that's about it. I am going to give it two weeks to see how it settles in but I am also still having to take 40mg of propranolol twice a day for the time being.
Alas I did have a couple of drinks over the weekend which did not help matters so I am back off it for the foreseeable future. The mornings remain the worst part of the day by some distance, especially if I have done too much the previous day so the focus this week is getting back into a routine. Getting well is now my job and not one I can afford to lose.